# SDR HEEA080425

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- Aircraft time: 16,027 hours
- Engine: Allsn 250C30S
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 23007827
- Part serial: 6187
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI ICE VALVE INOPERATIVE, CAUSING BOTH GREEN AND YELLOW CAUTION LIGHTS TO ILLUMINATE ON MASTER CAUTION PANEL. REPLACED WITH SERVICEABLE PART.
